# SDR AALA202311277573

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 64,589 hours, 37,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE AT 700 PSI. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
